Van der Corput Sequences and Linear Permutations

Florian Pausinger*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


This extended abstract is concerned with the irregularities of distribution of one-dimensional permuted van der Corput sequences that are generated from linear permutations. We show how to obtain upper bounds for the discrepancy and diaphony of these sequences, by relating them to Kronecker sequences and applying earlier results of Faure and Niederreiter.

Original languageEnglish
Pages (from-to)43-50
Number of pages8
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - 2013
Externally publishedYes


  • Continued fraction
  • Discrepancy
  • Permuted van der Corput sequence
  • Zaremba's conjecture

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Van der Corput Sequences and Linear Permutations'. Together they form a unique fingerprint.

Cite this